Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 82, NWS Melbourne, FL

July 20, 2007Martin County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 20, 2007, 8:52 PM EDT for Martin County, Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2007, 8:52 PM EDT (00:52 UTC)
Expired
Jul 20, 2007, 9:13 PM EDT
In force
21 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Martin County, FL

The radar

The Melbourne radar (KMLB), 118 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 0.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2007-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2007-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1685 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 210052
SVRMLB
FLC085-210130-
/O.NEW.KMLB.SV.W.0082.070721T0052Z-070721T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
852 PM EDT FRI JUL 20 2007

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MARTIN COUNTY IN FLORIDA.

* UNTIL 930 PM EDT

* AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  WEST OF INDIANTOWN...OR PORT MAYACA...AND MOVING NORTHEAST AT 10   
  MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2715 8052 2706 8065 2696 8061 2696 8037

$$

SEDLOCK
1 follow-up statement
000 
WWUS52 KMLB 210113
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
913 PM EDT FRI JUL 20 2007

FLC085-210123-
/O.CAN.KMLB.SV.W.0082.000000T0000Z-070721T0130Z/
MARTIN FL-
913 PM EDT FRI JUL 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARTIN COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF
PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS
BEEN CANCELLED. HOWEVER...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES
WILL CONTINUE TO BE POSSIBLE.

LAT...LON 2715 8052 2706 8065 2696 8061 2696 8037

$$

SEDLOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 2:43 PM EDT, 6 hours 9 minutes earlier.

Area forecast discussion, Jul 20, 2:43 PM EDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
243 PM EDT FRI JUL 20 2007

.DISCUSSION...

REST OF TODAY...DEEP LAYERED OFFSHORE FLOW AHEAD OF THE LONGWAVE
TROUGH AND APPROACHING FRONTAL BOUNDARY (IN CENTRAL GA) WILL
CONTINUE TO STEER SHOWER AND THUNDERSTORM ACTIVITY TOWARDS THE EAST
COAST LATE THIS AFTERNOON. ALTHOUGH THE MODELS HAVE SHOWN SOME
IMPROVEMENT...THEY CONTINUE TO INITIALIZE MID-LEVEL TEMPS A FEW
DEGREES TOO WARM. LATEST AMDAR DATA OUT OF MCO INDICATES THAT 500 MB
TEMPS ARE APPROX -8C AT 500 MB. SOME STORMS THIS AFTERNOON MAY AGAIN
BECOME SEVERE WITH LARGE HAIL...STRONG WIND GUSTS AND EXCESSIVE
LIGHTNING.

TONIGHT...THE THREAT FOR ISOLATED STORMS WILL CONTINUE THROUGH
MUCH OF THE NIGHT. POTENT VORT LOBE AND ASSOCIATED PVA SLIDING
THROUGH THE BASE OF THE TROUGH WILL ENHANCE CONVECTION ALONG THE
SURFACE FRONT ALONG THE GULF STREAM. TAIL END OF THE BOUNDARY WILL
SETTLE ACROSS THE NORTH-CENTRAL PENINSULA IN THE FORM A TROUGH AND
MAY KICK OFF A FEW STORMS ACROSS UNTAPPED AREAS...MAINLY NORTH OF
THE CAPE.

SAT AND SUN...ACTIVE PATTERN WILL CONTINUE THIS WEEKEND. 5H TROF
WILL AMPLIFY OVER THE EASTERN U.S....WITH SLIGHTLY COOLER TEMPS
ALOFT AND VORT LOBE HELPING TO ENHANCE STORM ACTIVITY. SURFACE
FRONTAL BAND WILL DRIFT OVER NORTHERN HALF OF THE PENINSULA AND
PROVIDE SOTRM FOCUS IN ADDITION TO SEA BREEZE BOUNDARIES. HAVE KEPT
SIMILAR POPS TO ONGOING FORECAST WITH HIGH END SCT/LOW END LIKELY
POPS. KEPT OVERNIGHT POPS GOING NORTH HALF SAT NIGHT SINCE PASSAGE
OF SHORTWAVE DEPICTED BY GFS MAY KEEP STORMS GOING LATER THAN USUAL
BUT WILL NEED TO WATCH THIS AS IT UNFOLDS. SLIGHTLY HIGHER POP
COVERAGE MAY SHIFT THROUGH C/S PORTIONS OF EC FL BY SUNDAY IF
SOUTHWARD PUSH FROM LOW ALOFT KICKS SURFACE BOUNDARY FARTHER
SOUTH...BUT NOT INDICATING TOO MUCH DIFFERENCE N-S SINCE CONFIDENCE
OF LOCATION OF U/L LOW AND SURFACE BOUNDARY NOT TOO HIGH.

MON-FRI...INFLUENCE OF LOW ALOFT WILL CONTINUE INTO THE EARLY PART
OF NEXT WEEK AS THE FEATURE CUTS OFF AND MEANDERS OVER THE EASTERN
HALF OF THE COUNTRY. LOW LEVEL RIDGE AXIS TRYING TO BUILD BACK
ACROSS THE CENTRAL PENINSULA BY THE MIDDLE OF THE WEEK...ALLOWING
POPS TO TREND BACK TOWARD CLIMO.

&&

.AVIATION...BIGGEST CONCERN THIS AFTERNOON WILL BE THE SCATTERED
CONVECTION DEVELOPING ACROSS THE AREA. AMBIENT OFFSHORE FLOW
SUGGESTS STRONG CROSSWINDS MAY OCCUR IN ISOLATED DOWNBURSTS OR
OUTFLOW BOUNDARIES AT MCO THROUGH ABOUT 22Z.

&&

.MARINE...LIGHT ONSHORE FLOW WILL RETURN TO SYNOPTIC SOUTHWESTERLY
OVERNIGHT. OTHERWISE...THERE IS A STRONG POSSIBILITY THAT NOCTURNAL
CONVECTION WILL DEVELOP AT LEAST ACROSS THE NORTHEASTERN MARINE ZONE
AFTER MIDNIGHT...WHICH MAY PRODUCE ISOLATED GALE FORCE GUSTS AND
LOCALLY ROUGH SEAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  91  75  88 /  30  60  40  60
MCO  75  91  74  92 /  20  60  30  60
MLB  73  91  72  89 /  20  50  40  60
VRB  75  91  73  91 /  20  50  40  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...HIRSCH
LONG TERM....GLITTO
Hazardous weather outlook, Jul 20, 6:43 AM EDT, 14 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
643 AM EDT FRI JUL 20 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
202245-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
643 AM EDT FRI JUL 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON...

...THUNDERSTORM IMPACT...
A FRONTAL TROUGH WILL DROP SOUTH TOWARDS THE GEORGIA-FLORIDA
BORDER BY LATE TODAY. AHEAD OF THIS TROUGH...A WEAK UPPER LEVEL
DISTURBANCE WILL MOVE ACROSS CENTRAL FLORIDA TODAY. WITH
SUFFICIENT MOISTURE IN PLACE...ISOLATED LIGHTNING STORMS WILL
INITIALLY DEVELOP OVER THE CENTRAL FLORIDA INTERIOR EARLY THIS
AFTERNOON AND ALSO NEAR THE COAST SOUTH OF CAPE CANAVERAL AS THE
SEA BREEZE FORMS. STORM COVERAGE AND INTENSITY WILL INCREASE
DURING THE MID TO LATE AFTERNOON AS STORMS FROM THE INTERIOR
INTERACT WITH THE SEA BREEZE BOUNDARY OVER THE COASTAL COUNTIES.
STORMS TODAY WILL MOVE EAST OR SOUTHEAST AT 10 TO 15 MPH.

THE POTENTIAL WILL EXIST FOR A FEW STORMS TO BECOME SEVERE AND
PRODUCE DAMAGING WINDS AND HAIL THE SIZE OF A PENNY OR LARGER.
FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING WILL ALSO
ACCOMPANY SOME OF THE STORMS. MOVE QUICKLY TO A SAFE LOCATION IF A
STORM APPROACHES OR DEVELOPS OVERHEAD.

ANOTHER ROUND OF SCATTERED STORMS WILL BE POSSIBLE OVERNIGHT AS
THE FRONTAL TROUGH DROPS INTO THE NORTHERN PENINSULA. THESE STORMS
WILL BE MOST LIKELY NORTH OF ORLANDO AND CAPE CANAVERAL.

...FLOOD IMPACT...
RAINFALL TOTALS OF 2 TO 3 INCHES WILL BE POSSIBLE WITH A FEW
STORMS DURING THE MID TO LATE AFTERNOON. THE HEAVIEST RAINFALL IS
EXPECTED TO CONCENTRATE NEAR THE EAST COAST...AS STORMS
APPROACHING FROM THE INTERIOR SLOW DOWN AND INTERACT WITH THE EAST
COAST SEA BREEZE BOUNDARY. PONDING OF WATER ON ROADWAYS AND
TEMPORARY FLOODING OF POOR DRAINAGE AREAS WILL BE POSSIBLE.

...MARINE THUNDERSTORM GUST IMPACT...
ISOLATED STORMS WILL DEVELOP NEAR THE INTRACOASTAL WATERWAYS SOUTH
OF PORT CANAVERAL DURING THE EARLY TO MID AFTERNOON. FARTHER
NORTH...ISOLATED STORMS WILL MOVE EAST AND OFFSHORE THE COAST
DURING THE AFTERNOON. A GREATER COVERAGE OF STORMS IS EXPECTED
NEAR THE COAST BY LATE AFTERNOON...WITH ACTIVITY NORTH OF THE CAPE
MOST LIKELY TO MOVE ACROSS THE COAST AND INTO THE COASTAL WATERS.
WIND GUSTS OVER 35 KNOTS...HAIL...FREQUENT TO EXCESSIVE CLOUD TO
WATER LIGHTNING AND VERY HEAVY RAINFALL WILL ACCOMPANY A FEW OF
THE STORMS. PLAN AHEAD FOR THESE STORMS AND KEEP A WATCH ON THE
WEST AND NORTHWEST HORIZON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NUMEROUS LIGHTNING STORMS ARE EXPECTED OVER THE WEEKEND...WITH A
THREAT FOR LOCALIZED SEVERE WEATHER. THE COVERAGE OF STORMS IS
FORECAST TO LESSEN EARLY NEXT WEEK...WITH A RETURN TO MORE TYPICAL
SCATTERED AFTERNOON ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

SPRATT

In the hours before

Special weather statement, Jul 20, 5:09 PM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
509 PM EDT FRI JUL 20 2007

FLZ141-202200-
COASTAL VOLUSIA COUNTY-
509 PM EDT FRI JUL 20 2007

...STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL VOLUSIA COUNTY...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 5 MILES SOUTHWEST OF DAYTONA BEACH SPEEDWAY...MOVING
SOUTH AT 15 MPH.

LOCATIONS NEAR THE PATH OF THIS STRONG STORM INCLUDE DAYTONA BEACH
INTL SPEEDWAY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING
WITH THIS STORM.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.

SEDLOCK
Local storm report, Jul 20, 5:19 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
519 PM EDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             NEW SMYRNA BEACH        29.03N 80.92W
07/20/2007  E0.70 INCH       VOLUSIA            FL   TRAINED SPOTTER

            10 TO 15 MINUTES OF PEA TO DIME SIZE HAIL

&&

FXD
Special weather statement, Jul 20, 5:47 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
547 PM EDT FRI JUL 20 2007

FLZ047-202230-
SOUTHERN BREVARD COUNTY-
547 PM EDT FRI JUL 20 2007

...STRONG THUNDERSTORMS AFFECTING SOUTHEASTERN BREVARD COUNTY...

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER WEST MELBOURNE...MOVING EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE MELBOURNE BEACH.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED
OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.

SEDLOCK
Local storm report, Jul 20, 6:04 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
604 PM EDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 AM     HAIL             WEST MELBOURNE          28.08N 80.67W
07/20/2007  M0.75 INCH       BREVARD            FL   OTHER FEDERAL

            OFF DUTY CAPE OFFICER REPORTED PENNY HAIL

0558 PM     HAIL             MELBOURNE               28.08N 80.61W
07/20/2007  M1.00 INCH       BREVARD            FL   TRAINED SPOTTER

            SKYWARN QUARTER HAIL NEAR NASA BLVD. AND ATLANTIC ROAD

0558 PM     HAIL             WEST MELBOURNE          28.08N 80.67W
07/20/2007  M0.88 INCH       BREVARD            FL   NWS EMPLOYEE

            NICKEL HAIL OFF SHERIDAN ROAD

&&

FXD
Local storm report, Jul 20, 6:40 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
640 PM EDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     NEW SMYRNA BEACH        29.03N 80.92W
07/20/2007                   VOLUSIA            FL   NEWSPAPER

            TREES DOWN ON ROOF CAUSING DAMAGE AT TURNBULL DRIVE AND
            US1

&&

FXD
Special weather statement, Jul 20, 8:48 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
848 PM EDT FRI JUL 20 2007

FLZ064-210130-
MARTIN-
848 PM EDT FRI JUL 20 2007

...STRONG THUNDERSTORMS AFFECTING WESTERN MARTIN COUNTY...

AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 9 MILES WEST OF INDIANTOWN...MOVING NORTHEAST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 12:23 PM EDTSevere Thunderstorm WarningMLBIndian River52 min
Jul 21, 12:56 PM EDTSpecial Marine WarningMLB94 min
Jul 21, 1:11 PM EDTSevere Thunderstorm WarningMLBBrevard64 min
Jul 21, 1:21 PM EDTSpecial Marine WarningMLB84 min
Jul 21, 1:40 PM EDTSevere Thunderstorm WarningMLBMartin, Saint Lucie50 min
Jul 21, 4:58 PM EDTSevere Thunderstorm WarningMLBLake62 min
Jul 21, 5:39 PM EDTSevere Thunderstorm WarningMLBSeminole49 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.